# SDR HEEA063077

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7603 · Power Lever
- Part: Shaft
- Part number: 2539149
- Condition: Misrepaired
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THROTTLE SHAFT REPLATED AND WAS PLATED TOO FAR OVER TOWARDS THE THROTTLE SHAFT LEVER PIN HOLE, SO THE THROTTLE SHAFT LEVER PINS CANNOT BE INSTALLED.
